Issue
Volume 13, Number 3

Articles in the Issue:

Regular Articles:
Z.-W. Li, B. Wu and Y.-S. Xu
High Order Galerkin Methods with Graded Meshes for Two-Dimensional Reaction-Diffusion Problems
Int. J. Numer. Anal. Mod., 13 (2016), pp. 319-343. Abstract
pdf
Full Article

U. Koley
Finite Difference Schemes for the Korteweg-De Vries-Kawahara Equation
Int. J. Numer. Anal. Mod., 13 (2016), pp. 344-367. Abstract
pdf
Full Article

L. Zhu, Z.-Y. Zhang and Z.-L. Li
The Immersed Finite Volume Element Method for some Interface Problems with Nonhomogeneous Jump Conditions
Int. J. Numer. Anal. Mod., 13 (2016), pp. 368-382. Abstract
pdf
Full Article

B. Bialecki and R. I. Fernandes
A Convergence Analysis of Orthogonal Spline Collocation for Solving Two-Point Boundary Value Problems without the Boundary Subintervals
Int. J. Numer. Anal. Mod., 13 (2016), pp. 383-402. Abstract
pdf
Full Article

M. Baccouch and H. Temimi
Analysis of Optimal Error Estimates and Superconvergence of the Discontinuous Galerkin Method for Convection-Diffusion Problems in one Space Dimension
Int. J. Numer. Anal. Mod., 13 (2016), pp. 403-434. Abstract
pdf
Full Article

C.-C. Chen, D. Cohen and J.-L. Hong
Conservative Methods for Stochastic Differential Equations with a Conserved Quantity
Int. J. Numer. Anal. Mod., 13 (2016), pp. 435-456. Abstract
pdf
Full Article

G. N. Gatica, G. C. Hsiao, S. Meddahi and F. J. Sayas
New Developments on the Coupling of Mixed-FEM and BEM for the Three-Dimensional Exterior Stokes Problem
Int. J. Numer. Anal. Mod., 13 (2016), pp. 457-492. Abstract
pdf
Full Article